Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 6, 2012, 8:49 PM EDT for Crawford County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2012, 8:49 PM EDT (00:49 UTC)
- Expired
- Jul 6, 2012, 9:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
County Crawford County, GA
The radar
The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 366 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2130 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
591 WWUS82 KFFC 070049 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 849 PM EDT FRI JUL 6 2012 GAZ069-080-081-093-070130- 849 PM EDT FRI JUL 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN UPSON...MACON...TAYLOR AND CRAWFORD COUNTIES UNTIL 930 PM EDT... AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KNOXVILLE...MOVING SOUTHWEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS UPSON...MACON...TAYLOR AND CRAWFORD COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FRIENDSHIP...MUSELLA... KNOXVILLE...LEE POPE...ROBERTA...HORNS...POTTERVILLE...FICKLING MILL...REYNOLDS AND SALEM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3248 8416 3269 8433 3283 8404 3268 8383 TIME...MOT...LOC 0049Z 061DEG 10KT 3272 8399 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 8:01 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 6, 8:01 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 801 PM EDT FRI JUL 6 2012 .PREV DISCUSSION... /ISSUED 213 PM EDT FRI JUL 6 2012/ SHORT TERM /TONIGHT THROUGH SUNDAY/... UPPER LEVEL RIDGE REMAINS POSITIONED ACROSS THE MIDWEST INTO THE WEEKEND...BUT IS EXPECTED TO WEAKEN AND BROADEN THROUGH SATURDAY. DIURNAL CONVECTION STILL THE PRIMARY FORECAST CONCERN THROUGH THE WEEKEND...WITH MOIST SOUNDINGS AND STRONG SURFACE HEATING PROMOTING UNSTABLE ENVIRONMENT...SCATTERED THUNDERSTORMS ARE EXPECTED...WITH POSSIBLE ISOLATED SEVERE STORMS. THIS AFTERNOON...CONVECTION IS EXPECTED TO BE FOCUSED ACROSS SOUTH AND CENTRAL GEORGIA...WITH LESS COVERAGE AREA FURTHER NORTH. AS SURFACE LOW FEATURE DEVELOPS OVER THE DEEP SOUTH SATURDAY INTO SUNDAY...BEST PRECIP CHANCES TRANSITION OVER WESTERN AND NORTH GEORGIA. FOR NOW...HAVE GONE WITH GENERALLY SLIGHT CHANCE TO CHANCE POPS THROUGH THE WEEKEND. ANY SURFACE BOUNDARIES REMAINING IN PLACE AFTER CONVECTIVE ACTIVITY DIMINISHES TONIGHT WILL IMPACT WHERE THUNDERSTORMS BEGIN FIRING AGAIN TOMORROW. MAIN CONCERN WILL BE DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY DOWNPOURS...BUT IN THE STRONGEST STORMS WITH THE HIGHEST CORES...COULD SEE SOME LARGE HAIL. AS FOR TEMPERATURES...HAVE GENERALLY GONE WITH A BLEND OF THE MAV/MET WHICH SEEMS APPROPRIATE. HIGHS EXPECTED TO CONTINUE IN THE LOW TO MID 90S AND LOWS IN THE LOW 70S. HEAT INDEX VALUES ARE EXPECTED TO REMAIN BELOW 105 TOMORROW...AND A HEAT ADVISORY IS NOT NECESSARY AT THIS TIME. 31 LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... MEDIUM RANGE MODELS CONTINUE TO SHOW GOOD MODEL-TO-MODEL AND RUN-TO- RUN CONSISTENCY CONCERNING SHIFT IN UPPER-LEVEL PATTERN FOR THE EXTENDED FORECAST PERIOD AS RIDGE SHIFTS WEST AND IS REPLACED OVER THE EASTERN U.S. BY A LARGE...BROAD UPPER-LEVEL TROUGH. I HAVE MADE NO CHANGES TO THE LONG TERM FORECAST GRIDS FOR THIS CYCLE. SEE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM FORECAST DISCUSSION SATURDAY NIGHT THROUGH THURSDAY.../ISSUED 418 AM EDT FRI JUL 6 2012/ THE MODELS CONTINUE IN GOOD AGREEMENT THROUGH THE EXTENDED PERIODS AND HAVE GOOD RUN TO RUN CONSISTENCY. BY MONDAY A BROAD LONGWAVE TROUGH WHICH SETS UP OVER THE EASTERN U.S. AT THE SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...PROVIDING A FOCUS FOR AFTERNOON CONVECTION EACH DAY. ABUNDANT MOISTURE REMAINS ACROSS THE AREA /PRECIPITABLE WATERS NEAR 2 INCHES/...AND PLENTY OF INSTABILITY /SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON/ WITH DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE NORMAL THROUGH THE EXTENDED PERIODS. GUIDANCE TEMPERATURES ARE ON THE COOL SIDE LATER IN EXTENDED PERIOD AS MODELS CONTINUE TO OVERDO CLOUD COVER. ANTICIPATE LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND ONCE AGAIN TWEAKED TEMPERATURES HIGHER IN THE LATTER PORTIONS OF THE FORECAST. ATWELL && .AVIATION... 00Z UPDATE... TSRA EXPECTED TO MOSTLY DISSIPATE THIS EVENING AFTER 02Z. STORM SOUTH OF ATL HAS PRODUCED STRONG SE WINDS BUT WILL DIMINISH AROUND 01Z. ANY SE WINDS SHOULD SWITCH TO SSW OR SW AFTER MIDNIGHT AND PERSIST FROM THE SW ON SATURDAY. SIMILAR COVERAGE OF TSRA EXPECTED SATURDAY AFTERNOON AFTER 21Z SO PROB30 LOOKS GOOD. MVFR VSBYS ONLY POSSIBLE IN AREAS WHERE SIGNIFICANT RAIN OCCURS TONIGHT. //ATL CONFIDENCE...00Z UPDATE... HIGH ON ALL ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 96 72 95 / 40 20 20 30 ATLANTA 75 94 74 93 / 40 30 30 30 BLAIRSVILLE 67 91 67 90 / 40 30 30 40 CARTERSVILLE 71 95 71 94 / 30 40 30 40 COLUMBUS 74 93 74 94 / 30 40 30 30 GAINESVILLE 73 95 73 92 / 40 30 30 30 MACON 74 95 73 95 / 40 20 20 20 ROME 71 98 71 95 / 30 40 30 40 PEACHTREE CITY 71 94 71 93 / 30 40 30 30 VIDALIA 76 97 75 97 / 50 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....DEESE AVIATION...SNELSON
Hazardous weather outlook, Jul 6, 6:22 AM EDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 622 AM EDT FRI JUL 6 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 622 AM EDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK IMPULSES WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST U.S. IN THE FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... UPPER LEVEL IMPULSES MOVING ACROSS THE AREA...AS WELL AS BOUNDARIES ASSOCIATED WITH LAST LAST NIGHTS CONVECTION WILL COMBINE WITH HIGH INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS AND POSSIBLY ISOLATED SEVERE STORMS. CONTINUED COLD MID LEVEL TEMPERATURES ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH NEXT WEEK AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 6, 8:06 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT FRI JUL 6 2012
GAZ019-030-070030-
806 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN POLK AND FLOYD
COUNTIES UNTIL 830 PM EDT...
AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LINDALE...MOVING WEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
POLK AND FLOYD COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SENEY...ROME...LINDALE AND CAVE SPRING.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3422 8542 3429 8509 3416 8504 3411 8504
3401 8534
TIME...MOT...LOC 0006Z 072DEG 10KT 3418 8516Special weather statement, Jul 6, 8:07 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT FRI JUL 6 2012
GAZ031-070030-
807 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PAULDING COUNTY
UNTIL 830 PM EDT...
AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW GEORGIA...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BROWNSVILLE...NEW GEORGIA AND UNION. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3390 8500 3391 8481 3380 8474 3377 8489
3379 8491 3380 8499 3383 8500
TIME...MOT...LOC 0007Z 066DEG 9KT 3383 8486Local storm report, Jul 6, 8:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
825 PM EDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG ADAIRSVILLE 34.37N 84.93W
07/06/2012 BARTOW GA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN INCLUDING ONE ON A MOBILE
HOME IN AND AROUND ADAIRSVILLE.
&&
DEESESpecial weather statement, Jul 6, 8:34 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 834 PM EDT FRI JUL 6 2012 GAZ053-070115- 834 PM EDT FRI JUL 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN COWETA COUNTY UNTIL 915 PM EDT... AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER THOMAS CROSSROADS...MOVING SOUTHWEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS COWETA COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE THOMAS CROSSROADS...MADRAS...ARNCO-SARGENT...NEWNAN AND MORELAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3327 8478 3343 8489 3350 8472 3338 8462 TIME...MOT...LOC 0035Z 053DEG 10KT 3341 8472
Special weather statement, Jul 6, 8:35 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EDT FRI JUL 6 2012
GAZ032-033-070100-
835 PM EDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN COBB AND FULTON
COUNTIES UNTIL 900 PM EDT...
AT 834 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOUNT BETHEL...MOVING WEST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
COBB AND FULTON COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MOUNTAIN PARK...SANDY SPRINGS...ROSWELL...
MOUNT BETHEL...SWEAT MOUNTAIN...SANDY PLAINS...KENNESAW STATE
UNIVERSITY...JIM R MILLER PARK...WHITE WATER PARK...DOBBINS AIR
RESERVE BASE...MARIETTA AND KENNESAW. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3407 8465 3408 8456 3407 8442 3410 8442
3410 8434 3397 8425 3396 8430 3397 8434
3392 8435 3388 8459
TIME...MOT...LOC 0035Z 076DEG 12KT 3399 8440
!Special weather statement, Jul 6, 8:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 849 PM EDT FRI JUL 6 2012 GAZ069-080-081-093-070130- 849 PM EDT FRI JUL 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN UPSON...MACON...TAYLOR AND CRAWFORD COUNTIES UNTIL 930 PM EDT... AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KNOXVILLE...MOVING SOUTHWEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS UPSON...MACON...TAYLOR AND CRAWFORD COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FRIENDSHIP...MUSELLA... KNOXVILLE...LEE POPE...ROBERTA...HORNS...POTTERVILLE...FICKLING MILL...REYNOLDS AND SALEM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3248 8416 3269 8433 3283 8404 3268 8383 TIME...MOT...LOC 0049Z 061DEG 10KT 3272 8399
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:06 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 6, 8:07 PM EDT | Special Weather Statement | FFC | Paulding | 23 min |
| Jul 6, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 44 min |
| Jul 6, 8:34 PM EDT | Special Weather Statement | FFC | Coweta | 41 min |
| Jul 6, 8:35 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 6, 8:56 PM EDT | Special Weather Statement | FFC | Polk | 34 min |
| Jul 6, 9:03 PM EDT | Special Weather Statement | FFC | Meriwether | 42 min |
| Jul 6, 9:53 PM EDT | Special Weather Statement | FFC | Heard | 52 min |
| Jul 6, 10:51 PM EDT | Special Weather Statement | FFC | Troup | 39 min |
| Jul 6, 10:53 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 52 min |
| Jul 6, 11:52 PM EDT | Special Weather Statement | FFC | Muscogee | 38 min |
| Jul 7, 2:09 AM EDT | Special Weather Statement | FFC | Macon | 36 min |
| Jul 7, 2:53 AM EDT | Special Weather Statement | FFC | Marion, Schley | 52 min |
| Jul 7, 5:29 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| Jul 7, 5:58 PM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jul 7, 6:26 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Jul 7, 6:36 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 7, 7:00 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.